Frontpage
144-Count Advil Dual-Action Back Pain Caplets (250mg Ibuprofen + 500mg Acetaminophen)
2 for $16.35
$33.97
+ Free Shipping w/ Subscribe & Save
Amazon has 144-Count Advil Dual-Action Back Pain Caplets (250mg Ibuprofen + 500mg Acetaminophen) on sale 2 for $16.35 when you follow the deal instructions below. Shipping is free.
Deal Instructions:
- Note: Must be logged in to clip coupons. Coupons are typically limited to one per account. You may cancel Subscribe & Save anytime after your order ships.
Deal Instructions:
- Click here to go to the product page
- Under subscribe & save select quantity of 2
- 'Clip' the 25% off coupon on the product page
- Select any frequency and click set up now
- Proceed to checkout
- Final price should be $31.94 - $3.99 coupon savings - $10 multibuy discount - $1.60 Subscribe & Save savings = 2 for $16.35 + Shipping is free
Editor's Notes & Price Research
Written by
- About this product:
- This product has a rating of 4.7 out of 5 based on over 555 customer reviews on Amazon.com
- About this store:
- Don't have Amazon Prime? Students can get a free 6-Month Amazon Prime trial with free 2-day shipping, unlimited video streaming & more.
- If you're not a student, there's also a free 1-Month Amazon Prime trial available.
- Additional Note:
- Please refer to the Forum Thread for additional discussion regarding this deal.
Created 05-26-2023
at 02:37 PM
by Navy-Wife | Staff
in
Medicine
(7)
If you purchase something through a post on our site, Slickdeals may get a small share of the sale.
Price Intelligence
BETAGive Feedback Model: Advil Dual Action Back Pain Caplets Delivers 250mg Ibuprofen and 500mg Acetaminophen Per Dose for 8 Hours of Back Pain Relief - 144 Count
Deal History
Deal History includes data from multiple reputable stores, such as Best Buy, Target, and Walmart. The lowest price among stores for a given day is selected as the "Sale Price".
Sale Price does not include sale prices at Amazon unless a deal was posted by a community member.
Sale Price does not include sale prices at Amazon unless a deal was posted by a community member.
Current Prices
Sort: Lowest to Highest | Last Updated 10/1/2023, 11:19 AMSold By | Sale Price |
---|---|
![]() | $17.98 |
Product Name: | Advil Dual Action Back Pain Caplets Delivers 250mg Ibuprofen and 500mg Acetaminophen Per Dose for 8 Hours of Back Pain Relief - 144 Count |
Manufacturer: | GlaxoSmithKline |
Product SKU: | B0BQJP2KBW |
UPC: | 305730145893 |
Don't have Amazon Prime? Students can get a free 6-Month Amazon Prime trial with free 2-day shipping, unlimited video streaming & more.
If you're not a student, there's also a free 1-Month Amazon Prime trial available.
Recommended Deal Alerts For You
What are Deal Alerts?
Want more deals like this?
Create a deal alert for Medicine.
Add Deal Alert for Medicine
31 Comments
Your comment cannot be blank.
Featured Comments
These are designed to metabolize safely and can be taken over longer periods of time than a typical generic acetaminophen or ibuprofen.
Taking separate medicines offers no guarantee that both will metabolize at the same rate, which often results in negative effects like stomach pain. Depending on the frequency of dosage, you could also end up overdosing if both medicines haven't run their course. Even when prescribed, there's a requirement of taking medicines with the same composition. For instance, you can't mix a rapid release gel tab with a standard tablet and expect them to fully overlap.
There's also a matter of convenience and safety in having both medicines in one bottle with correct labeling. You can create the same convenience by mixing pills into one bottle, but you lose out on the safety aspect.
I'm not saying you can't take two separate medicines responsibly and feel like you're getting the same effect, but with all the adverse effects it can have, you aren't any smarter for doing so.
Sign up for a Slickdeals account to remove this ad.
That's the per capsule dosage, yes.
Why Amazon is listing the recommended adult dosage in the title is beyond me, but they aren't the only ones.
A single bottle of advil would last me well over a year so the savings aren't that big of a deal. It's the allergy medicine that I was really hoping to save on. And again. I found a spray that worked that had the same active ingredients of the 2 that didn't.